| Catalog Number |
383312 |
| Medical Device Problem Codes |
Leak/Splash (1354); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd saf-t-intima w/prn yel 24ga x.75in tubing is defective / damaged the following information was provided by the initial reporter: 1.Specific operation and usage: in the first area of the department of interventional medicine at 9:00 a.M.On (b)(6) 2023, a closed-tip self-retracting indwelling needle was placed on the back of the patient's left hand.The puncture process was smooth, the infusion process was smooth, and the tube was sealed at 11:10.Treat.During the ward round at 13:00, it was discovered that the patient had blood oozing from his left hand, so he checked the condition of the indwelling needle.2.Adverse events: the pipe was found to be ruptured where the small clip of the indwelling needle was clamped.3.Impact on the victim: causing bleeding in the patient.4.Treatment measures taken and results: remove the indwelling needle, observe the patient¿s condition, and report to the medical engineering department.
Event or Problem Description
No additional information received.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number383312 and lot number 2118822.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.